Alert archive / New Mexico / Flash Flood Warnings in 2008
Flash Flood Warning 31, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 22, 2008, 8:14 PM MDT for Bernalillo County, New Mexico. It was in force for 91 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2008, 8:14 PM MDT (02:14 UTC)
- Expired
- Jul 22, 2008, 9:45 PM MDT
- In force
- 91 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Bernalillo County, NM
The radar
The Albuquerque radar (KABX), 16 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 9:05 PM MDT | FLASH FLOOD | 5 S Albuquerque, NM | HAIL PILED UP 1 FEET DEEP AT CLARK CARR AND SPIRIT DRIVE. |
| Jul 22, 9:05 PM MDT | FLASH FLOOD | 6 S Albuquerque, NM | ROAD WASHED OUT AT RIO BRAVO AND BROADWAY. HOME FLOODED AT ARTHUR ROAD SW. |
| Jul 22, 9:15 PM MDT | FLASH FLOOD | 5 S Albuquerque, NM | MUDSLIDES ON UNIVERSITY AT SPIRIT DRIVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 51 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 2.2 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 247 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 2320 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS55 KABQ 230214 FFWABQ NMC001-230345- /O.NEW.KABQ.FF.W.0031.080723T0214Z-080723T0345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 814 PM MDT TUE JUL 22 2008 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL BERNALILLO COUNTY IN CENTRAL NEW MEXICO * UNTIL 945 PM MDT * AT 812 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM NEAR CENTRAL ALBUQUERQUE... MOVING NORTHWEST AT 7 MPH. EXPECT 1 TO 2 INCHES OF RAIN IN LESS THAN AN HOUR. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. IN ADDITION TO TORRENTIAL RAINS...STRONG WINDS AND HAIL CAN ALSO BE EXPECTED. LAT...LON 3492 10687 3519 10685 3516 10650 3492 10660 $$ 19
2 follow-up statements
000 WGUS75 KABQ 230231 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 831 PM MDT TUE JUL 22 2008 NMC001-230345- /O.CON.KABQ.FF.W.0031.000000T0000Z-080723T0345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BERNALILLO- 831 PM MDT TUE JUL 22 2008 ...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM MDT FOR CENTRAL BERNALILLO COUNTY... AT 830 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN IN SOUTHERN ALBUQUERQUE. THE STORM PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY. LOCATIONS IMPACTED INCLUDE... DOWNTOWN ALBUQUERQUE AND SOUTH VALLEY... STRONG GUSTY WINDS AND HAIL SHOULD ALSO BE EXPECTED WITH THIS STORM. EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL STREAMS...ARROYOS AND DITCHES...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS POOR DRAINAGE AND LOW LYING AREAS. LAT...LON 3492 10687 3519 10685 3516 10650 3492 10660 $$ 19
000 WGUS75 KABQ 230345 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 945 PM MDT TUE JUL 22 2008 NMC001-230354- /O.EXP.KABQ.FF.W.0031.000000T0000Z-080723T0345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BERNALILLO- 945 PM MDT TUE JUL 22 2008 ...FLASH FLOOD WARNING WILL EXPIRE AT 945 PM MDT FOR CENTRAL BERNALILLO COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3492 10687 3519 10685 3516 10650 3492 10660 $$ 19
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 3:15 PM MDT, 4 hours 59 minutes earlier.
Area forecast discussion, Jul 22, 3:15 PM MDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 315 PM MDT TUE JUL 22 2008 .DISCUSSION... LATEST RUC80 UPPER AIR ANALYSIS INDICATES TWO HIGH CENTROIDS OVER THE SOUTHWESTERN UNITED STATES. ONE CENTER IS POSITIONED AT THE CA/ AZ/BAJA OF CA TRIPLE POINT...WHILE THE OTHER IS CENTERED JUST EAST OF THE OK/TX PANHANDLES. THIS HAS ALLOWED FOR AN UPR LEVEL WEAKNESS ACROSS THE STATE OF NEW MEXICO. SHOWERS AND THUNDERSTORMS WILL BE MOST NUMEROUS OVER THE CENTRAL AND WRN ZONES...PARTICULARLY WITHIN THE 850-700MB THETA-E RIDGE AXIS. AS MENTIONED IN THE PREVIOUS AFD... A FEW THUNDERSTORMS WILL DEVELOP IN THE HIGH PLAINS...BUT STEERING FLOW WILL CURTAIL ITS EASTWARD PROGRESSION. AS TYPICAL THIS TIME OF YEAR...LOCALIZED FLOODING IS POSSIBLE WITH SLOW MOVING STORMS. MOST OF THE ACTIVITY WILL DIMINISH BEFORE THE MIDNIGHT HOUR...HOWEVER A FEW LINGERING STORMS COULD SURVIVE INTO THE EARLY MORNING. SIMILAR SITUATION IS EXPECTED FOR WEDNESDAY...WITH THE BEST THREAT FOR PCPN TO OCCUR OVER THE CENTRAL AND WRN ZONES. SOME ACTIVITY MAY TRY TO SQUEAK INTO THE NE PLAINS AS THE THETA-E RIDGE AXIS TILTS A BIT. TEMPERATURES WILL BE WARMEST OVER THE ERN PLAINS AS PCPN/CLOUD COVER LIMITS THE AMOUNT OF INCOMING SOLAR IN THE WEST. ALL EYES SHIFT TO THE GULF OF MEXICO FOR THE LATTER PORTION OF THE WEEK AS TROPICAL STORM...SOON TO BE HURRICANE...DOLLY APPROACHES SRN TEXAS. THE NAM80 HAS BEEN CONSISTENTLY ONE OF THE MORE NRN SOLUTIONS AND PROVIDES SOME IMPACT IN THE FORM OF INCREASED QPF ACROSS SRN NM. OF INTEREST...THREE OUT OF 13 HURRICANE MODELS TRACK THE REMAINS OF THE TROPICAL SYSTEM UP THE RIO GRANDE INTO SE NM. THOUGH UNLIKELY... IT BEARS WATCHING WHETHER THIS FEATURE WILL IMPACT THE CWA. ATTM... IT APPEARS THE GFDI MODEL AND TPC TRACK LOOK THE MOST PLAUSIBLE. IN GENERAL...THE BIGGEST PLAYER WILL BE THE POSITION OF THE UPPER HIGH. IN CONTRAST...THE GFS PLACES THE HIGH ON FRI OVER ERN NM/WRN TX... BLOCKING THE STATE FROM AN INTRUSION OF DEEP MOISTURE. MEANWHILE... THE ECMWF PLACES THE HIGH NEAR THE DALLAS AREA...ALLOWING FOR A S/SE COMPONENT ACROSS SRN NM. BY THE WEEKEND...THE GFS SHIFTS THE UPPER HIGH TO CENTRAL NM...SHUNTING THE REMAINS INTO THE EASTERN PACIFIC. THE ECMWF IS LESS AGGRESSIVE AND SHIFTS THE UPR HIGH ONLY TO CENTRAL TX...OPENING THE DOOR FOR TROPICAL MOISTURE TO MIGRATE INTO CENTRAL AZ. BASED ON THE AFOREMENTIONED UNCERTAINTY...WILL NOT MAKE SWEEPING CHANGES TO THE INHERITED MID/LONG RANGE FORECAST. DPORTER && .AVIATION... SCATTERED SHOWERS AND THUNDERSTORMS WILL MAINLY AFFECT THE WESTERN TWO THIRDS OF THE FORECAST AREA THROUGH THE NEXT 24 HOURS. THIS INCLUDES AFFECTS TO TERMINAL SITES SUCH AS GUP...FMN...ABQ AND SAF. MVFR AND SHORT DURATION IFR CONDITIONS WILL BE ASSOCIATED WITH THE STRONGER STORMS. CELL MOVEMENT WILL BE SLOW THUS MAKING THE POTENTIAL FOR LONGER MVFR CONDITIONS NEAR AIRPORTS. STRONG WIND GUSTS WILL ALSO BE ASSOCIATED WITH THE HEAVIEST RAIN ACTIVITY. GUSTS UP TO 40 KTS WILL BE POSSIBLE. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 50 && .FIRE WEATHER... UPPER HIGH WILL REMAIN CENTERED OVER A PORTION OF NEW MEXICO THROUGH AT LEAST THE WORK WEEK. ABUNDANT MOISTURE TRAPPED UNDERNEATH THIS UPPER HIGH WILL RECYCLE OUT IN THE FORM OF WETTING RAIN. THE FAVORED AREA FOR THIS WETTING RAIN WILL BE ACROSS WESTERN AND CENTRAL AREAS. THE EASTERN THIRD WILL SEE THE LEAST AMOUNT OF THUNDERSTORM ACTIVITY...IF ANYTHING AT ALL. TROPICAL STORM DOLLY WILL BE A FEATURE TO WATCH FOR LATE IN THE WEEK AND OVER THE WEEKEND. SOME OF HER MOISTURE COULD GET TRANSPORTED UP INTO NM BUT AT THIS TIME...A LITTLE LESS LIKELY FOR ANY SIGNIFICANT IMPACTS. WILL HAVE TO KEEP AN EYE ON IT. HUMIDITY IS EXPECTED TO REMAIN ABOVE 20 PCT THROUGH FRIDAY. 50 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 64 89 62 94 / 60 40 30 20 GALLUP.......................... 59 82 56 87 / 60 50 30 30 GRANTS.......................... 57 82 54 88 / 50 40 30 30 GLENWOOD........................ 64 88 62 92 / 40 50 30 30 CHAMA........................... 49 77 49 81 / 60 50 40 30 LOS ALAMOS...................... 55 83 55 86 / 30 30 30 20 RED RIVER....................... 45 73 45 74 / 30 30 30 30 TAOS............................ 53 85 49 88 / 30 30 30 20 SANTA FE........................ 57 85 59 88 / 40 30 30 20 SANTA FE AIRPORT................ 59 87 59 91 / 40 20 20 20 ESPANOLA........................ 60 89 58 94 / 30 30 30 20 ALBUQUERQUE HEIGHTS............. 67 90 68 92 / 40 20 20 20 ALBUQUERQUE VALLEY.............. 65 92 65 94 / 30 20 20 20 ALBUQUERQUE FOOTHILLS........... 63 88 64 91 / 40 20 20 20 ALBUQUERQUE WEST MESA........... 66 91 66 93 / 40 20 20 20 SOCORRO......................... 64 92 64 92 / 30 20 20 20 SANDIA PARK/CEDAR CREST......... 54 84 54 87 / 40 30 20 20 MORIARTY/ESTANCIA............... 57 87 58 89 / 30 20 20 20 CARRIZOZO....................... 60 90 62 92 / 30 20 20 20 RUIDOSO......................... 55 81 54 81 / 30 20 10 20 RATON........................... 56 90 56 91 / 10 10 10 10 LAS VEGAS....................... 56 86 56 86 / 20 20 20 20 ROY............................. 62 89 63 89 / 10 10 10 10 CLAYTON......................... 64 94 65 93 / 5 5 5 10 SANTA ROSA...................... 63 94 63 94 / 10 10 10 10 TUCUMCARI....................... 66 96 68 97 / 0 5 5 5 FORT SUMNER..................... 67 95 67 95 / 10 5 5 5 CLOVIS.......................... 66 94 68 93 / 0 5 5 5 PORTALES........................ 66 95 68 94 / 5 5 5 5 ROSWELL......................... 69 96 69 96 / 5 5 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 46/50
Hazardous weather outlook, Jul 22, 6:00 AM MDT, 14 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT TUE JUL 22 2008 NMZ001>021-026-231200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 600 AM MDT TUE JUL 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SLOW MOVING THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL ACROSS PARTS OF CENTRAL AND WESTERN NEW MEXICO THIS AFTERNOON AND EVENING. HEAVY RAINFALL MAY RESULT IN LOCALIZED AREAS OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY LOCALLY HEAVY RAINFALL...WHICH MAY LEAD TO FLOODING...IS POSSIBLE BOTH WEDNESDAY AND THURSDAY ACROSS CENTRAL AND WESTERN NEW MEXICO. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO REPORT FLOODING. SPOTTERS ARE ALSO ENCOURAGED TO REPORT RAINFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637.
In the hours before
Special weather statement, Jul 22, 3:29 PM MDT, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 329 PM MDT TUE JUL 22 2008 NMZ005-222200- NORTHEAST HIGHLANDS- 329 PM MDT TUE JUL 22 2008 ...STRONG THUNDERSTORM MOVING OVER I-25 JUST SOUTH OF WATROUS... AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER AND HEAVY RAIN ON I-25 JUST SOUTH OF WATROUS. MOVEMENT WAS SOUTHWEST AT 10 MPH. BEWARE OF THE POTENTIAL FOR HAIL ACCUMULATION ON I-25 BETWEEN WATROUS AND LAS VEGAS. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL SOUTH CENTRAL MORA COUNTY AND RURAL NORTH CENTRAL SAN MIGUEL COUNTY. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. 44
Special weather statement, Jul 22, 3:55 PM MDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 355 PM MDT TUE JUL 22 2008 NMZ001-002-222300- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU- 355 PM MDT TUE JUL 22 2008 ...STRONG THUNDERSTORMS MOVING TOWARD NAVAJO LAKE... AT 354 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER AND VERY HEAVY RAIN 17 MILES NORTHEAST OF NAVAJO DAM. MOVEMENT WAS WEST AND SOUTHWEST AT 10 MPH. THESE STORMS WILL REACH NORTHEAST PORTIONS OF NAVAJO LAKE AROUND 415 PM...WITH OTHER STRONG STORMS LIKELY TO MOVE OVER THE LAKE THROUGH 500 PM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL NORTHWESTERN RIO ARRIBA COUNTY...INCLUDING NAVAJO LAKE...AND RURAL EXTREME NORTHEASTERN SAN JUAN COUNTY. NEVER CAMP IN ARROYOS OR WASHES...SINCE STORMS LIKE THIS CAN CAUSE THEM TO FLOOD. BOATERS SHOULD EXERCISE CAUTION AND CONSIDER DELAYING ACTIVITY ON THE LAKE UNTIL THESE STORMS PASS. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. 44
Special weather statement, Jul 22, 5:29 PM MDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 529 PM MDT TUE JUL 22 2008 NMZ008-230015- WEST CENTRAL MOUNTAINS- 529 PM MDT TUE JUL 22 2008 ...STRONG THUNDERSTORM MOVING OVER NORTHWEST CATRON COUNTY NEAR RED HILL... AT 530 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS AROUND 55 MPH...HAIL UP TO ONE HALF INCH IN DIAMETER AND VERY HEAVY RAIN FROM 10 MILES NORTHWEST OF RED HILL TO 10 MILES SOUTHEAST OF RED HILL. MOVEMENT WAS SOUTH AT 18 MPH. THESE STORMS WILL CAUSE MINOR FLOODING PROBLEMS ON U.S. HIGHWAY 60 WEST OF QUEMADO TO THE ARIZONA BORDER. THE POTENTIAL EXISTS FOR FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS TO DEVELOP. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL WEST CENTRAL CATRON COUNTY.
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 6:04 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 116 min |
| Jul 22, 7:00 PM MDT | Flash Flood Warning | ABQ | Cibola, McKinley | 90 min |
| Jul 22, 7:20 PM MDT | Areal Flood Advisory | ABQ | Valencia | 40 min |
| Jul 22, 7:24 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola | 111 min |
| Jul 22, 7:34 PM MDT | Flash Flood Warning | ABQ | Valencia | 116 min |
| Jul 22, 7:46 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 119 min |
| Jul 22, 7:57 PM MDT | Flash Flood Warning | ABQ | Cibola, McKinley | 2 hr |
| Jul 22, 8:18 PM MDT | Areal Flood Advisory | ABQ | San Juan | 117 min |
| Jul 22, 8:21 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo | 39 min |
| Jul 22, 8:27 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, Valencia | 2 hr |
| Jul 22, 8:32 PM MDT | Areal Flood Advisory | ABQ | Socorro, Valencia | 88 min |
| Jul 22, 9:39 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval | 111 min |
| Jul 22, 10:04 PM MDT | Areal Flood Advisory | ABQ | Socorro | 86 min |
| Jul 22, 10:23 PM MDT | Areal Flood Advisory | ABQ | San Juan | 112 min |
| Jul 23, 2:20 AM MDT | Areal Flood Advisory | ABQ | McKinley | 3 hr |
| Jul 23, 9:58 AM MDT | Flash Flood Watch | ABQ | 12 hr | |
| Jul 23, 12:40 PM MDT | Areal Flood Advisory | ABQ | Cibola | 110 min |
| Jul 23, 12:51 PM MDT | Areal Flood Advisory | ABQ | McKinley | 114 min |
| Jul 23, 1:57 PM MDT | Areal Flood Advisory | ABQ | McKinley | 3 hr |
| Jul 23, 2:17 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola | 118 min |
| Jul 23, 2:31 PM MDT | Areal Flood Advisory | ABQ | Socorro | 119 min |
| Jul 23, 2:46 PM MDT | Flash Flood Warning | ABQ | McKinley | 119 min |
| Jul 23, 3:08 PM MDT | Areal Flood Advisory | ABQ | San Juan | 112 min |
| Jul 23, 3:42 PM MDT | Areal Flood Advisory | ABQ | Catron | 108 min |
| Jul 23, 3:58 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 3 hr |
| Jul 23, 4:55 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 110 min |
Nearby
Flash Flood Warnings in New Mexico, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.